Research ArticleOpen accessIn the keywordsA Comparative Study of Stability Testing Approaches of Two-Dimensional Recursive Digital FiltersK. R. Santhi, M. Ponnavaikko, N. GangatharanJournal of Computer Science, Vol. 4, Issue 12 · 31 Dec 2008 · 6,867 accessesView PDFCite
3 articles for “two-dimensional polynomials”
Set a search alertResearch ArticleOpen accessIn the keywordsA Note on the Bivariate Lagrange Interpolation PolynomialsDan BărbosuAmerican Journal of Applied Sciences, Vol. 5, Issue 12 · 31 Dec 2008 · 6,697 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Overview of Modified Shanks’ Conjecture and Comments on its ValidityN. Gangatharan, T.C. ChuahAmerican Journal of Applied Sciences, Vol. 4, Issue 4 · 30 Apr 2007 · 7,035 accessesView PDFCite